Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Quasi-invariance of analytic measures on compact groups


Authors: V. Mandrekar and M. Nadkarni
Journal: Bull. Amer. Math. Soc. 73 (1967), 915-920
Errata, Volume 73: Bull. Amer. Math. Soc., Volume 74, Number 1 (1968), 203--203
MathSciNet review: 0217521
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. S. Bochner, Boundary values of analytic functions in several variables and of almost periodic functions, Ann. of Math. (2) 45 (1944), 708–722. MR 0011132
  • 2. K. de Leeuw and I. Glicksberg, Quasi-invariance and analyticity of measures on compact groups, Acta Math. 109 (1963), 179–205. MR 0144152
  • 3. Henry Helson, Compact groups with ordered duals, Proc. London Math. Soc. (3) 14a (1965), 144–156. MR 0204989
  • 4. Henry Helson, Lectures on invariant subspaces, Academic Press, New York-London, 1964. MR 0171178
  • 5. Henry Helson and David Lowdenslager, Prediction theory and Fourier series in several variables, Acta Math. 99 (1958), 165–202. MR 0097688
  • 6. Henry Helson and David Lowdenslager, Prediction theory and Fourier series in several variables. II, Acta Math. 106 (1961), 175–213. MR 0176287
  • 7. G. Kallianpur and V. Mandrekar, Representation and multiplicity of purely non-deterministic stochastic processes, Theory of Probability and its Applications X (1966).
  • 8. George W. Mackey, A theorem of Stone and von Neumann, Duke Math. J. 16 (1949), 313–326. MR 0030532
  • 9. Mahendra Nadkarni, A class of measures on the Bohr group, Pacific J. Math. 23 (1967), 321–328. MR 0222567
  • 10. J. von Neumann, Die Eindeutigkeit der Schrödingerschen Operatoren, Math. Ann. (1931), 570-578.
  • 11. Frigyes Riesz and Béla Sz.-Nagy, Functional analysis, Frederick Ungar Publishing Co., New York, 1955. Translated by Leo F. Boron. MR 0071727
  • 12. Walter Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Applied Mathematics, No. 12, Interscience Publishers (a division of John Wiley and Sons), New York-London, 1962. MR 0152834


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11844-5